Jump to content

roamer1

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About roamer1

  • Rank
    Newbie

Profile Information

  • Gender
    Male
  • Location
    Dallas

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. pine bark extract and lion's mane have anti-coagulant/blood thinning properties so could explain what you are experiencing. Depending on the dose and your natural clotting/platelet level, could be a problem. The other ingredients do not have any properties that should cause the bleeding.
  2. I was also impressed with how competent and compassionate the doctors are at UTSW. Both my primary (Baylor) doctor and and neurologist had referred me there but as of today still haven't seen those referrals register with them. I had a dermatologist appt there and she greatly sympathized with my symptoms and referred me to Vernino and things went very quickly. Was in within a week for the testing with Dr. Golden and then week after with Vernino. He was very upfront that my case is quite unusual and not something they really come across there. My luck! But he said he'd reach out to my primary d
  3. Gabapentin was raised as a possibility in first few weeks, particularly when I was having severe burning skin sensations in face, lips, arms, and upper chest. But sleep psychiatrist was concerned that I would quickly tolerate and get stuck on another medicine that has history of physical withdrawal issue. He figured the mirtazapine low dose could help with sleep, anxiety, and maybe reduce the skin sensations. From what you are saying about the BP, I'm even more glad I didn't try it. The mirtazapine is dramatic enough. Just one 7.5mg tablet raises my systolic/dystolic +10/+5 and 15mg +20/+10, a
  4. Saw Dr. Vernino today and reviewed test results and symptom history. He acknowledged my case is very unusual from what they normally see. It appears I have been having autonomic dysfunction due to brain neurotransmitter imbalance/damage: a complicated, mixed type of drug withdrawal. I was taking ambien for sleep. Ambien effects GABA receptors. Then I was given 4wks of 2 antibiotics that also happen to interact with GABA as antagonist (block GABA) so I began having more problems sleeping and kept raising ambien dose and even added some alcohol (also interacts with GABA) to get to sleep again.
  5. Saw Dr. Vernino today and we discussed one of my issues since all this autonomic stuff started: Severe insomnia. My sleep doctor had prescribed mirtazapine 7.5mg before bed to help with super bad insomnia. It took a few days to start working and by 1wk was doing ok but not perfect. Still better than anything else I've tried since this all started a few months ago. I could deal with the weight gain and constipation from the medicine but it turns out it was pushing my BP up to 150+ systolic despite being on 2 BP meds to treat whatever is going on (always had normal BP until this began end of Jul
  6. Had my autonomic testing at UT Southwestern today. Took 2hrs. They ran sweat test, breathing test, tilt table, and pupil test. Tech ran all tests, except pupil at end was with one of the neurologists on Dr. Vernino's team. They process results end of day, so no idea how things went. Whatever, I have, it seems to be getting better over past 6 weeks so crossing fingers I can continue improving my heart rate, BP, and severe insomnia. My constipation is not that bad, unless I take mirtazapine, which seems to make it very bad. Also noticed that while mirtazapine helps a lot with sleep,
  7. Thanks Lisa. I was trying weeks ago to get in to see him or his team but external referrals were seemingly going nowhere; and I was told even if/when they contact me it could be a long wait, particularly because I don't really even have a diagnosis yet. I happened to see a dermatologist at UT Southwestern a week ago and she was able to refer me asap and got all appts scheduled for next 2 weeks. Dermatology seems to be one of the few departments there that a patient can self refer to directly see someone. I saw some mention of Dr. Suleman on this forum. I'm keeping his contact info depend
  8. Greetings. I am now into 6 wks since things suddenly began going downhill for me quickly, and so far all I know is I have some form on autonomic dysfunction. I was recovering from a June eye surgery and after I ran out of painkillers and still being in pain, I started drinking alcohol throughout the day for 3 wks (barley every drank before). I was also dealing with increasing insomnia and taking high dose ambien to sleep. Out of the blue 6 weeks ago, my face and lips had sudden burning sensation. Took Benadryl and went away in a couple hours. Later the same week, the same thing happened. I won
×
×
  • Create New...